Armenian Journal of Mathematics

Algebraic communication channels

Leontiev, V. K. and Movsisyan, Gh. L. (2008) Algebraic communication channels. Armenian Journal of Mathematics, 1 (3). pp. 1-6. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
147Kb

Abstract

Modern information theory studies various communication channels modelling certain situations. The basic matter of the present research is the information transmission process from а source to а receiver, and main parameters are the throughput/carrier capacity/transmission capacity and the information transmission speed.

Item Type:Article
Uncontrolled Keywords:Information theory, algebraic communication channels, words transformation.
Subjects:08-xx General algebraic systems
ID Code:59
Deposited By:Professor Anry Nersesyan
Deposited On:15 Dec 2008 17:04
Last Modified:19 Apr 2011 02:23

Repository Staff Only: item control page